Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 321, NWS Albuquerque, NM

October 19, 2015Valencia County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 19, 2015, 3:00 PM MDT for Valencia County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2015, 3:00 PM MDT (21:00 UTC)
Expired
Oct 19, 2015, 3:31 PM MDT
In force
31 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Valencia County, NM

The radar

The Albuquerque radar (KABX), 51 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WUUS55 KABQ 192100
SVRABQ
NMC061-192145-
/O.NEW.KABQ.SV.W.0321.151019T2100Z-151019T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT MON OCT 19 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VALENCIA COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 345 PM MDT

* AT 300 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELEN...
  MOVING NORTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOS LUNAS...BELEN...VALENCIA...BOSQUE FARMS...TOME...RIO
  COMMUNITIES...RIO COMMUNITIES NORTH...JARALES...LOS
  TRUJILLOS-GABALDON AND EL CERRO MISSION.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 188 AND 206.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3458 10688 3473 10699 3489 10668 3479 10658
      3461 10659
TIME...MOT...LOC 2100Z 242DEG 11KT 3470 10685 

HAIL...1.25IN
WIND...60MPH

$$

SHOEMAKE
1 follow-up statement
169 
WWUS55 KABQ 192131
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT MON OCT 19 2015

NMC061-192140-
/O.CAN.KABQ.SV.W.0321.000000T0000Z-151019T2145Z/
VALENCIA-
331 PM MDT MON OCT 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VALENCIA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
ALBUQUERQUE AT 1.888.386.7637.

LAT...LON 3458 10688 3473 10699 3489 10668 3479 10658
      3461 10659
TIME...MOT...LOC 2126Z 242DEG 11KT 3474 10675 

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 11:52 AM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Oct 19, 11:52 AM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1152 AM MDT MON OCT 19 2015

.AVIATION...
18Z TAF CYCLE

FAIRLY UNSETTLED WEATHER CONDITIONS WILL PERSIST OVER NORTHERN AND
CENTRAL NEW MEXICO DURING THE NEXT 24 HOURS. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGHER TERRAIN OF
CENTRAL TO WESTERN NEW MEXICO THIS AFTERNOON...DRIFTING
NORTHEASTWARD INTO ADJACENT VALLEYS AND LOWER ELEVATIONS. USUAL
DOWNPOURS...SMALL HAIL...AND GUSTY DOWNBURST WINDS WILL BE
POSSIBLE WITH ANY STORMS. WHILE THE BULK OF THE SHOWER AND STORM
ACTIVITY IS EXPECTED TO DIMINISH BY SUNSET...SOME STRAY ACTIVITY
WILL BE POSSIBLE INTO THE OVERNIGHT WITH SOME OCCASIONAL MVFR
CEILINGS IN SCATTERED AREAS OF WESTERN NEW MEXICO. TOWARD DAWN
TUESDAY...LOW STRATUS CLOUDS AND PATCHY FOG ARE EXPECTED TO MOVE
INTO EAST CENTRAL AND SOUTHEASTERN NEW MEXICO...NAMELY EAST OF A
KTCC TO KROW LINE. SOME IFR/LIFR CEILINGS/VISIBILITIES WILL BE
POSSIBLE IN THIS AREA.

52

&&

.PREV DISCUSSION...339 AM MDT MON OCT 19 2015...
.SYNOPSIS...
UNSETTLED WEATHER WILL CONTINUE OVER NEW MEXICO TODAY AND TUESDAY
BEFORE A MAJOR SLUG OF RAIN AND THUNDERSTORMS MOVES OVER WEDNESDAY
ANDTHURSDAY. HIGH TEMPERATURES WILL COOL DOWN TOWARD NORMAL FOR
MID OCTOBER HOWEVER OVERNIGHT LOWS WILL REMAIN MILD. BY THE END OF
THE WORK WEEK MANY AREAS OF EASTERN NEW MEXICO WILL HAVE RECEIVED
1 TO 3 INCHES OF RAIN. THE HIGHEST ELEVATIONS OF NORTHERN NEW
MEXICO WILL ALSO SEE SNOW PILING UP ON MOUNTAIN TOPS. QUIETER AND
COOL WEATHER IS EXPECTED TO RETURN FRIDAY THROUGH THE WEEKEND.

&&

.DISCUSSION...
A LARGE SCALE UPPER LOW OVER CENTRAL CALIFORNIA TODAY WILL TRANSFORM
SOUTHWARD INTO THE DESERT SW THRU MID WEEK AS A 90-110KT UPPER JET
RACES DOWN THE WEST COAST. IMPRESSIVE MOISTURE ADVECTION IS ALREADY
TAKING SHAPE OVER MUCH OF THE SW WITH SURFACE DEWPOINTS RISING INTO
THE 40S AND 50S. PWAT VALUES ARE WELL ABOVE NORMAL WITH PROJECTIONS
TO TOP OUT NEAR +3 STDEV BY WEDNESDAY. OVERALL MADE FEW CHANGES TO
THE FORECAST AS MODELS/ENSEMBLES AND NATIONAL GRID DATABASES AGREE
WELL.

TODAY IS EXPECTED TO BE THE QUIETEST DAY HOWEVER ISOLD TO SCT STORMS
WILL MOVE OVER CENTRAL/WESTERN AREAS. UPPER DIFFLUENCE WILL INCREASE
TUESDAY AND FAVOR MORE SCT/NMRS STORMS FOR CENTRAL/WESTERN AREAS.
THIS LOOKS TO BE THE FIRST DECENT WAVE OF QPF. SPC CONVECTIVE
OUTLOOKS PROG A MARGINAL RISK OF SEVERE STORMS FOR MAINLY SOUTHERN
NM ON TUESDAY AFTERNOON. THE NEXT AND MORE INTENSE WAVE OF RAIN
AND STORMS WILL SHIFT OVER THE ENTIRE AREA WEDNESDAY. INSTABILITY
SUGGESTS AT LEAST A FEW MORE STRONG STORMS HOWEVER NO MARGINAL
OUTLOOK HAS BEEN SET YET. THE NEXT AND POSSIBLY MOST IMPRESSIVE
WAVE OF RAIN AND STORMS MOVES OVER EASTERN NM QUICKLY ON ITS HEELS
WEDNESDAY NIGHT INTO THURSDAY. TOTAL QPF WILL AVERAGE AT LEAST 1
TO 3 INCHES FOR EASTERN NM. FLASH FLOOD WATCHES WILL BE STRONGLY
CONSIDERED FOR AT LEAST WEDNESDAY.

700-500MB LAYER TEMPS BECOME COLD ENOUGH WEDNESDAY NIGHT BENEATH THE
CORE OF THE H5 LOW TO SUPPORT NOTICEABLE SNOW ACCUMULATIONS IN THE
NORTHERN MTS. CURRENTLY HAVE SEVERAL INCHES ABOVE 11KFT DURING THIS
PERIOD BUT IMPACTS SHOULD BE LIMITED. MODELS DIFFER BEYOND THURSDAY
REGARDING ANOTHER WEAK WAVE TO SLIDE OVER NORTHERN NM AROUND FRIDAY.
NO SIGNIFICANT COLD ADVECTION APPEARS ON THE HORIZON WITH A ZONAL
FLOW PATTERN. SURFACE DEWPOINTS TREND DRIER THROUGH THE WEEKEND AND
EARLY NEXT WEEK WHICH WILL HELP WITH RADIATIONAL COOLING. HOWEVER
MIN TEMPS EXPECTED TO REMAIN WELL ABOVE NORMAL WITH NO SIGNS OF
IMPACTFUL FREEZING TEMPS FOR CENTRAL AND EASTERN AREAS.

GUYER

&&

.FIRE WEATHER...
WITH ATMOSPHERIC MOISTURE WELL ABOVE NORMAL AND A STRENGTHENING
UPPER LEVEL LOW APPROACHING THE GREAT BASIN...UNSETTLED WEATHER WITH
WETTING RAIN...SIGNIFICANT AT TIMES...IS FORECAST FOR MUCH OF THE
WORK WEEK. WEST TO EAST DRYING ON THURSDAY AND FRIDAY WILL
TRANSITION INTO A DRY PATTERN FOR THE WEEKEND. VENTILATION TO BE
GOOD TO EXCELLENT TODAY AND TUESDAY WITH DECREASING VALUES
WEDNESDAY THROUGH THE WEEKEND. CRITICAL FIRE WEATHER CONDITIONS ARE
NOT EXPECTED THROUGH THE FORECAST PERIOD.

WITH A DEEPENING LOW OVER THE WESTERN STATES AND MOIST SOUTHWEST
FLOW OVER NEW MEXICO...SHOWERS AND THUNDERSTORMS LINGERED DURING THE
OVERNIGHT HOURS. EARLY MORNING RH RECOVERIES TO BE EXCELLENT
AREAWIDE. PRECIPITATION TODAY WILL FAVOR THE WESTERN AND CENTRAL
HIGHER TERRAIN. MODEST TEMPERATURE INCREASES MOST ZONES AND
INCREASED MIXING HEIGHTS WILL SUPPORT MOSTLY VERY GOOD TO EXCELLENT
VENTILATION THIS AFTERNOON. GUSTY SOUTHWEST WINDS WILL CONTINUE
ACROSS MUCH OF THE EASTERN HIGHLANDS AND PLAINS.

THE UPPER TROUGH IS FORECAST TO DEEPEN ON TUESDAY...CLOSING OFF OVER
WESTERN ARIZONA BY MID DAY. CHANCES OF WETTING PRECIPITATION
INCREASE STATEWIDE LATE TUESDAY AND CONTINUE THOUGH WEDNESDAY AND
WEDNESDAY NIGHT AS THE UPPER LEVEL CLOSED LOW REMAINS CENTERED OVER
ARIZONA. A WIND SHIFT INTO THE EASTERN PLAINS ON WEDNESDAY INCREASES
THE LOW LEVEL MOISTURE IN UPSLOPE FLOW AND HEAVY RAIN IS EXPECTED
ACROSS THE EAST AS A RESULT. GAP WINDS INTO THE CENTRAL VALLEY WILL
HELP TO INCREASE MOISTURE WESTWARD TO THE CONT DVD. VENTILATION
REMAINS GOOD TO EXCELLENT ON TUESDAY BUT DECREASES ALL ZONES
WEDNESDAY WITH POOR TO FAIR VALUES MAINLY NORTHEAST AND EAST
CENTRAL PLAINS. MUCH COOLER TEMPERATURES FORECAST FOR ALL ZONES ON
WEDNESDAY WITH DRAMATIC COOLING EAST.

THE UPPER LOW BECOMES MORE PROGRESSIVE ON THURSDAY WITH THE AXIS
CROSSING NEW MEXICO DURING THE DAY. DRYING STARTS IN THE WESTERN
ZONES AND BY FRIDAY CHANCES OF WETTING RAIN LOOK TO BE LIMITED TO
THE NORTHERN HIGH TERRAIN AND EXTREME EASTERN ZONES. TEMPERATURES
INCREASE A BIT EACH DAY RETURNING TO NEAR NORMAL VALUES.

DRIER CONDITIONS ARE FORECAST FOR THE WEEKEND.  ANOTHER FRONT INTO
THE EAST SHOULD USHER IN SOME COOLER AIR EAST ON SATURDAY.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 19, 5:27 AM MDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 AM MDT MON OCT 19 2015

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
527 AM MDT MON OCT 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS MAY BECOME LOCALLY STRONG WITH GUSTY
WINDS...HAIL...AND HEAVY RAINFALL TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO.

WIDESPREAD HEAVY RAIN AND LOCALLY STRONG STORMS ARE LIKELY FOR
THE ENTIRE AREA WEDNESDAY THEN AGAIN OVER EASTERN NEW MEXICO
THURSDAY. EXCESSIVE RAINFALL OVER EASTERN NEW MEXICO MAY LEAD TO
AREAS OF FLASH FLOODING...PARTICULARLY WITHIN URBAN DRAINAGES AND
LOW LYING AREAS. ELEVATED FLOWS AND SOME MINOR RIVER FLOODING ARE
POSSIBLE WITHIN THE PECOS AND CANADIAN RIVER BASINS.

TEMPERATURES MAY BECOME COLD ENOUGH FOR SEVERAL INCHES OF SNOW
ABOVE 11000 FT WEDNESDAY NIGHT HOWEVER IMPACTS ARE EXPECTED TO BE
MINOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Local storm report, Oct 19, 10:32 AM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1032 AM MDT MON OCT 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HAIL             1 S SOCORRO             34.04N 106.90W
10/19/2015  E1.25 INCH       SOCORRO            NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1502419

SHOEMAKE
Special weather statement, Oct 19, 1:59 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
159 PM MDT MON OCT 19 2015

NMZ538-192030-
CHAVES COUNTY PLAINS-
159 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 230
PM MDT...

AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ROSWELL...MOVING NORTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN ROSWELL.

OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3317 10483 3330 10488 3345 10463 3328 10453
TIME...MOT...LOC 1959Z 242DEG 7KT 3328 10477

SHOEMAKE
Special weather statement, Oct 19, 2:39 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT MON OCT 19 2015

NMZ533-534-192145-
GUADALUPE COUNTY-QUAY COUNTY-
239 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GUADALUPE AND
SOUTHWESTERN QUAY COUNTIES UNTIL 345 PM MDT...

AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF NEWKIRK...OR 28 MILES EAST
OF SANTA ROSA...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUCUMCARI...QUAY AND MONTOYA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 303 AND 328.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3481 10439 3499 10444 3522 10382 3483 10369
TIME...MOT...LOC 2039Z 257DEG 26KT 3493 10418

KJ
Special weather statement, Oct 19, 2:55 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT MON OCT 19 2015

NMZ532>534-192145-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
255 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE...
SOUTHEASTERN SAN MIGUEL AND WEST CENTRAL QUAY COUNTIES UNTIL 345 PM
MDT...

AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF NEWKIRK...OR 25 MILES
NORTHEAST OF SANTA ROSA...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...CONCHAS DAM...NEWKIRK...CUERVO AND CONCHAS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 289 AND 303.

OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM AND CONCHAS LAKE STATE
PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3511 10408 3499 10444 3521 10455 3555 10397
      3518 10380
TIME...MOT...LOC 2055Z 257DEG 25KT 3521 10437

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 4:51 AM MDTSpecial Weather StatementABQCatron39 min
Oct 19, 6:02 AM MDTSevere Thunderstorm WarningABQSocorro43 min
Oct 19, 6:25 AM MDTSevere Thunderstorm WarningABQSocorro35 min
Oct 19, 7:05 AM MDTSpecial Weather StatementABQSocorro40 min
Oct 19, 7:12 AM MDTSevere Thunderstorm WarningABQSocorro33 min
Oct 19, 7:46 AM MDTSpecial Weather StatementABQSocorro29 min
Oct 19, 1:59 PM MDTSpecial Weather StatementABQChaves31 min
Oct 19, 2:34 PM MDTSevere Thunderstorm WarningABQValencia26 min
Oct 19, 2:39 PM MDTSpecial Weather StatementABQQuay66 min
Oct 19, 2:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay21 min
Oct 19, 2:55 PM MDTSpecial Weather StatementABQ50 min
Oct 19, 3:02 PM MDTSpecial Weather StatementABQChaves43 min
Oct 19, 3:10 PM MDTSevere Thunderstorm WarningABQChaves50 min
Oct 19, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe36 min
Oct 19, 3:58 PM MDTSevere Thunderstorm WarningABQChaves47 min
Oct 19, 4:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay46 min
Oct 19, 4:33 PM MDTAreal Flood AdvisoryABQChaves57 min
Oct 19, 4:44 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 19, 4:50 PM MDTAreal Flood AdvisoryABQGuadalupe115 min
Oct 19, 4:56 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel49 min
Oct 19, 5:02 PM MDTSpecial Weather StatementABQSan Miguel58 min
Oct 19, 5:10 PM MDTTornado WarningABQQuay14 min
Oct 19, 5:30 PM MDTSpecial Weather StatementABQ45 min
Oct 19, 5:38 PM MDTSevere Thunderstorm WarningABQMcKinley, Rio Arriba, Sandoval, San Juan67 min
Oct 19, 5:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay14 min
Oct 19, 5:49 PM MDTSpecial Weather StatementABQGuadalupe41 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.